MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACUITY WHISPER VIEW; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION ACUITY WHISPER VIEW; WIRE, GUIDE, CATHETER
Model Number 4648
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); Device Embedded In Tissue or Plaque (3165)
Date of Event 12/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product has not been returned.If the product is returned and analysis will be performed, a supplemental medwatch will be filed if there is any further relevant information from that review.
 
Event or Problem Description
It was reported that the tip of the whisper wire separated from the main part of the wire and was left in the body of the patient.No additional adverse patient effects were reported.

Brand Name
ACUITY WHISPER VIEW
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key9656667
Report Number2124215-2020-02364
Device Sequence Number2284088
Product Code DQX
UDI-Device Identifier20802526512982
UDI-Public20802526512982
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K110479
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Model Number4648
Device Catalogue Number4648
Device Lot Number21683335
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/11/2019
Initial Report FDA Received Date02/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age77 YR